# SDR UIEA2018040500616

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,137 hours, 24,030 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1338M51P05
- Part serial: 2DAW2663
- Condition: Damaged
- Location: Nr 3 Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A 4.9 VIBRATION ON FAN.  REMOVED AND REPLACED THE NR 3 FAN BLADE IAW AMM 72-31-02 , TRIMMED VIBRATION IAW AMM 72-31-00, TRIM NOW 1.0 AT TAKEOFF, FAN LUBE COMPLIED WITH.
